# SDR AALA201904129032

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 15,677 hours, 7,561 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER #2 HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-36-41-400-001-A.
